# SDR ASOA2016060614939

- Difficulty date: June 6, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER THRESHOLD, FLOOR SUPPORT ANGLE IS CORRODED.  R & R SERVICE DOOR LOWER SILL THRESHOLD IAW SRM 51-42-06-001-001-A01.
